Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suggest treatment for mouth ulcers while on Norflox for an upset stomach

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4159 Questions
Question
I have taken Norflox for stomach upset but I have developed severe mouth ulcers (behind upper lips). It's very serious, can I know reason and remedy.
Regards
Fri, 25 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
Due to loss of intestinal flora

Detailed Answer:
Thanks for asking on Healthcaremagic.

Antibiotics like Norflox cannot distinguish between good and bad bacteria and therefore eliminate the good bacteria that otherwise produce vitamin B12 in our intestines. Deficiency of the B vitamins is the likely cause of the mouth ulcers. Taking vitamin B complex tablets for a week or so should help.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for mouth ulcers while on Norflox for an upset stomach 3 hours later
thank you doctor. Are the medicines dologel and mucopain gel good enough for servers ulcerative condition as my upper lips are really very swollen and has developed complete unlcer almost on all around in back side of upper lips.
can you suggest better medicines for very immediate relief.
thanks and regards
 
 
Answered by Dr. Prof. Kunal Saha 5 hours later
Brief Answer:
Take vitamin B complex supplements

Detailed Answer:
Mucopain will provide a local soothing effect while dologel will reduce the associated pain but none of them will affect the healing. The healing will occur on its own. Taking B complex capsules should help in the healing of the ulcers.

Taking curd or yogurt can help since it contains beneficial bacteria which would help in resuming the balance of intestinal flora.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor